Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! First day: Nausea and Lexapro vandy

Posted by melbob on October 20, 2003, at 22:35:25

In reply to Re: Help! First day: Nausea and Lexapro, posted by vandy on October 13, 2003, at 22:32:39

OR you could ask your doc for a few phenergan...that's what i did when i started the effexor ex: had nausea, called doc, she called me in some phenergan pills to the pharmacy...
melbob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:melbob thread:109458
URL: http://www.dr-bob.org/babble/20031015/msgs/271294.html